# SDR FDEA201408292354

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5123
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DVI OF THE ENG 2 PYLON MOUNT BULKHEAD FITTING REVEALS NICK DAMAGE EVIDENT TO THE LOWER FLANGE OTBD SIDE AFT EDGE.  REPAIRED IAW SRM 51-10-02 & EA F-5440-T0310190.
